| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 29-32


R. A. Mollin
      Riemann's \zeta-function
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1405-1414.

H. A. Othman, S. Latha
      New results of fuzzy alpha - open sets fuzzy alpha - continuous mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1415-1422.

M. Haiour, E. Hadidi
      Uniform convergence of Schwarz method for noncoercive variational inequalities
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1423-1434.

N. Gurbuz
      The differential formula for the first derivative of unit timelike split quaternion curve in the semi-Euclidean space E^4_2
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1435-1440.

A. Neamaty, S. Mosazadeh, A. Majidi
      The solutions and eigenvalues of non-selfadjoint Sturm-Liouville operator with jump conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1441-1448.

S. Krishnamoorthy, R. Vijayakumar
      Some equivalent conditions on s-normal matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1449-1454.

T. K. Dutta, S. K. Sardar, S. K. Majumder
      Fuzzy ideal extensions of \Gamma-semigroups via its operator semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1455-1463.

S. K. Sardar, S. K. Majumder, D. Mandal
      A note on characterization of prime ideals of \Gamma-semigroups in terms of fuzzy subsets
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1465-1472.

A. K. Upadhyay
      On an equivalence of simplicial polytopes
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1473-1478.

S. K. Vaidya, K. K. Kanani, P. L. Vihol, N. A. Dani
      Some cordial graphs in the context of barycentric subdivision
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1479-1492.

V. Ben Dhagat, S. Tiwari
      Some results in duality
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1493-1501.

V. Ben Dhagat, A. Sharma, V. Singh
      Fixed point result in Polish space
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1503-1509.

Z. Eken, S. Sezer
      On some properties of vague lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1511-1524.

K. El-Hussein
      On the existence theorem for the invariant differential operators on some Lie groups
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1525-1532.

Z. Khoshbakht
      On maximum indexable graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1533-1540.

I. D. Arandelovic, S. N. Duric
      On multi-valued nonlinear quasi-contractions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1541-1546.

A. Tsemo
      Differentiable categories, differentiable gerbes and G-structures
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1547-1590.

C. Boonpok
      More on generalized closed sets in closure spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1591-1598.

N. Gurbuz
      Inextensible flows of spacelike, timelike and null curves
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1599-1604.

A. Pekin
      On some solvability results of Diophantine equations and the class number of certain real quadratic fields
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 29-32, 1605-1609.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |